MathSciNet Relay Station
MathSciNet bibliographic data
MR2395472 53C07 (58D27)
Etesi, Gábor; Jardim, Marcos Moduli spaces of self-dual connections over asymptotically locally flat gravitational instantons. Comm. Math. Phys. 280 (2008), no. 2, 285–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement